# SDR SWIA2020040349901

- Difficulty date: March 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS CRACKED O/B ANGLE AT RBL 9 ON  FS 280.00   (C-CHECK) RO 4/2/2020   REPAIRED O/B ANGLE OF FLOOR SUPPORT STRUCTURE AT RBL 9 ON FS 280 IAW BOMBA REO.
